| Catalog Number |
550001290 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient had original surgery performed as a reverse total shoulder on (b)(6) 2024.Patient then had glenosphere fail and separate from the baseplate, leading to the second surgery performed on (b)(6) 2025.For that revision, surgeon only replaced the glenosphere and the humeral reverse liner.The patient then had their glenosphere fail again and separate from the baseplate.Surgeon revised again for a third case on (b)(6) 2026.Surgeon took everything out other than the humeral stem and replaced with depuy products.Doi: (b)(6) 2024.Dor: (b)(6) 2025.Affected side: right shoulder.This report captures the revision surgery performed on (b)(6) 2025, while related complaint (b)(4) captures the second revision surgery performed on (b)(6) 2026.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.Corrected: d6a.
Additional Manufacturer Narrative
Product complaint: (b)(4).This record has been reviewed and it was confirmed (b)(4) is a duplicate from (b)(4).(b)(4) will be voided, and all further information will be handled under (b)(4).